MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG
Model Number 101144
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Patient-Device Incompatibility (2682); Migration (4003)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Implant Pain (4561)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cls and lead were discarded.The root cause of the cls migration and pain at the cls implant site, and inadequate pain relief cannot be definitively determined.The evoke scs system surgical guide details potential risks associated with the implantation and use of spinal cord stimulation system including, "temporary or persistent post-surgical pain at hardware implantation sites.Cls migration or suboptimal placement, which may result in pain or difficulty in charging, and the patient may require surgery (including revision, explant, and replacement) as a result; and also includes, uncomfortable changes in stimulation (over and/or under stimulation) and inadequate pain relief following system implantation or over time." lead information: brand name: evoke cap12 percutaneous lead kit: 60cm.Model: 102878.Catalog: 3008.Lot/batch number: 9015604946.Manufacture date: 17 may 2023.Expiration date: 16 may 2025.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported migration of the evoke closed loop stimulator (cls) along with pain at the cls implant site.The patient additionally reported inadequate pain relief.The physician¿s evaluation and x-ray imaging identified one lead was positioned too lateral, which contributed to the inadequate pain relief.A revision procedure was performed to replace the cls and lead and resolve the reported event.

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24470525
Report Number3021836309-2026-00059
Device Sequence Number9506686
Product Code LGW
UDI-Device Identifier09352307001565
UDI-Public09352307001565
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2025
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale